# SDR UIEA2018052400947

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 86,695 hours, 22,424 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Condition: Dirty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ON STARTUP AFTER LANDING, APU DID NOT START AFTER 3 ATTEMPTS.  REMOVED, INSPECTED AND CLEANED CARBON DEPOSIT FROM APU EXCITER PLUG REINSTALLED OPS CHECKS IAW B767 AMM 49-41-02-107-016 OPS CHECKS NORMAL. )
